# SDR COEA0801911

- Difficulty date: January 8, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Engine: Pwa PW120
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D227010001
- Condition: Worn
- Location: Nlg Up Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. FLT NR 8804.  AFTER TAKE OFF THE LANDING GEAR WOULD NOT RETRACT.  CREW ATTEMPTED SEVERAL CYCLES BEFORE ELECTING TO RETURN.  GEAR LIGHTS RED AND GREEN, WOULD CYCLE BETWEEN GEAR DOWN AND LOCKED AND UNLOCKED.  NO EMERGENCY WAS DECLARED AND THE PLANE LANDED NORMALLY AND SAFETY.  REPLACED NOSE LANDING GEAR WIRE HARNESS.  (K)
